President Trump Is Extremely Depressed After Learning That Taking Hydroxychloroquine Could Cause His Tongue To Fall Out

Written by Abel Rodriguez

Thursday, 28 May 2020

image for President Trump Is Extremely Depressed After Learning That Taking Hydroxychloroquine Could Cause His Tongue To Fall Out
Kayleigh says Trump should appoint Ivanka V.P., so if Donald croaks, a Trump will still be president.

WASHINGTON, D.C. – Press Secretary Kayleigh “The Elf” McEnany reports that the President is feeling extremely depressed.

She said his doctor told him that, in his case, and his case only, taking Hydroxychloroquine could cause his tongue to literally fall out.

A reporter asked her why.

"Dude, do I look like a friggin doctor?" Kayleigh asked.

Kay-Kay, as Ivanka calls her, did volunteer that an infection of his Parabaruba Chimchancla has caused him to develop a severe case of Oral Pisstalona.

She added that, if not treated, it could easily turn into a condition in which his Bitchalistis Muscle will begin to strangle the hell out of his Lengualstratacocksus.

"What happens then?" she was asked.

Kayleigh started sobbing uncontrollably.

"Ah, we’re waiting, McEnany."

She said, "If that happens, my President’s tongue will fall out like a piece of baloney tumbling out of a sandwich."

"Yucky," one of the reporters whispered.

Another reporter asked her what would happen then.

She started sobbing again.

“Ah, we’re waiting, McEnany."

She had tears and nose yuckies all over her face. But she was able to compose herself.

"Once we get to that point, then it will be my job to give Pency (Vice-President Pence) the code to the Missile Launching Apparatus."

The story above is a satire or parody. It is entirely fictitious.

Do you dream of being a comedy news writer? Click here to be a writer!

Spoof news topics
Go to top
readers are online right now!
Globey, The Spoof's mascot

We use cookies to give you the best experience, this includes cookies from third party websites and advertisers.

Continue ? Find out more